Li Mingchu, Li Zhongxiang. On the Graphs of Ore-Type-(3)-A Result of Win's Conjecture[J]. Chinese Journal of Engineering, 1991, 13(2): 186-190. DOI: 10.13374/j.issn1001-053x.1991.02.016
Citation:
Li Mingchu, Li Zhongxiang. On the Graphs of Ore-Type-(3)-A Result of Win's Conjecture[J]. Chinese Journal of Engineering, 1991, 13(2): 186-190. DOI: 10.13374/j.issn1001-053x.1991.02.016
Li Mingchu, Li Zhongxiang. On the Graphs of Ore-Type-(3)-A Result of Win's Conjecture[J]. Chinese Journal of Engineering, 1991, 13(2): 186-190. DOI: 10.13374/j.issn1001-053x.1991.02.016
Citation:
Li Mingchu, Li Zhongxiang. On the Graphs of Ore-Type-(3)-A Result of Win's Conjecture[J]. Chinese Journal of Engineering, 1991, 13(2): 186-190. DOI: 10.13374/j.issn1001-053x.1991.02.016
On the Graphs of Ore-Type-(3)-A Result of Win's Conjecture
It is proved that Win's conjecture is true for k = 3. A better conclusion is obtained. There exist two Hamilton cycles and a 1-factor which are edge-disjoint in a Ore-type-(3) graph of order 2n (n≥10). Moreover, this result is best possible for δ(G)=5.